DOI 10.5692/clinicalneurol.55.37
[A case of Isaacs' syndrome causing various central nervous symptoms successfully treated with high-dose intravenous methylprednisolone therapy].
Аннотация
A 44-year-old man with a bilateral hand tremor suffered from a decline in concentration and abnormal vision for several months. He also complained of easily falling down because of muscle stiffness and cramps in his lower limbs. On admission, he demonstrated lower limb stiffness, muscle cramps, diplopia, hyperhidrosis, left upper limb ataxia and dysesthesia in all limbs. Laboratory examination showed a marked elevation in his serum creatine kinase level (26,890 U/l), and needle electromyography demonstrated myokymic discharges in the muscles of his lower extremities. Isaacs' syndrome was diagnosed based on a positive voltage-gated potassium channel antibody titer of 1,007 pM. Administration of an anticonvulsant (phenytoin, 200 mg/day) did not resolve his symptoms; however, high-dose intravenous methylprednisolone therapy (1 g/day for 3 days) resulted in marked clinical improvement. This case suggests that high-dose intravenous methylprednisolone therapy for Isaacs' syndrome might be as effective as other immunosuppressive therapies such as plasma exchange or intravenous immunoglobulin.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.